RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 141–154 (Mi semr151)  

This article is cited in 2 scientific papers (total in 2 papers)

Research papers

Darcy's law in anisothermic porous medium

A. M. Meirmanov

Belgorod State University

Abstract: A linear system of differential equations describing a joint motion of thermoelastic porous body with sufficiently large Lame's constants (absolutely rigid body) and thermofluid occupying porous space is considered. The rigorous justification is fulfilled for homogenization procedures as the dimensionless size of the pores tends to zero, while the porous body is geometrically periodic. As the results, we derive decoupled system consisting of Darcy's system of filtration for thermofluid (first approximation) and anisotropic Lamé's system of equations for thermoelastic solid (second approximation). The proof is based on Nguetseng's two-scale convergence method of homogenization in periodic structures.

Full text: PDF file (812 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.95
MSC: 76S05
Received November 27, 2007, published April 30, 2007

Citation: A. M. Meirmanov, “Darcy's law in anisothermic porous medium”, Sib. Èlektron. Mat. Izv., 4 (2007), 141–154

Citation in format AMSBIB
\Bibitem{Mei07}
\by A.~M.~Meirmanov
\paper Darcy's law in anisothermic porous medium
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 141--154
\mathnet{http://mi.mathnet.ru/semr151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465421}
\zmath{https://zbmath.org/?q=an:1132.76310}


Linking options:
  • http://mi.mathnet.ru/eng/semr151
  • http://mi.mathnet.ru/eng/semr/v4/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Sazhenkov, “Effektivnaya termovyazkouprugost nasyschennogo poristogo grunta”, Vestn. NGU. Ser. matem., mekh., inform., 8:2 (2008), 105–129  mathnet
    2. A. M. Meirmanov, “Derivation of the equations of nonisothermal acoustics in elastic porous media”, Siberian Math. J., 51:1 (2010), 128–143  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:211
    Full text:81
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019